# SDR TRBA2008042

- Difficulty date: April 16, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 25,745 hours, 26,691 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E024428AO
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG UNSAFE INDICATION IN FWD AND UPPER PANELS.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO SJU WITHOUT FURTHER INCIDENT.  REPLACED LT MLG UPLOCK BOX AND RELAY FIN NR 9GB AT 91VU.  PERFORMED FUNCTIONAL CHECK OF EXTENSION AND RETRACTION.  ALSO PERFORMED EMERGENCY EXTENSION FUNCTIONAL TEST.  BOTH TEST FOUND SATISFACTORY IAW AMM NR 32-31-00 AND NR 32-33-00.
